Musin Il'dar Khamitovich

  • Мусин Ильдар Хамитович
  • Position: Director
  • Degree: Doctor Phys.-Math. Sci.
  • E-mail: musin@matem.anrb.ru
  • Research interests:
    • Function Theory
    • Complex Analysis
    • Harmonic Analysis
  • Teaching
  • Curriculum vitae
  • Participation in conferences:
    • 23rd St.Petersburg Summer Meeting in Mathematical Analysis, Euler International Mathematical Institute (St.Petersburg, Russia), June 25 -  June 30, 2014.
    • VIII International Symposium "Fourier Series and their Applications", XXII International Conference "Mathematics. Economics. Education" (May 27–June 03, 2014, Camp "Moryak", Abrau-Durso).
    • II International Conference "Geometric Analysis and Its Applications" (May 26–30, 2014, Volgograd).
  • Publications:
    • Musin M.I., Musin I.Kh. On Fourier transform of a class of entire functions.   Ufa Mathematical Journal. Volume 6, Number 4 (2014), 108-121.
    • I.Kh. Musin, M.I. Musin. On a space of entire functions rapidly decreasing on ${\mathbb R}^n$ and its Fourier transformation. arXiv:1411.3478.
    • Nadir V Ibadov and Il'dar Kh. Musin. Difference equations in weighted spaces of sequences. Functiones et Approximatio Commentarii Mathematici. Volume 49, Number 2 (2013), 357-370.
    • I. Kh. Musin.  Approximation by polynomials in a weighted space of infinitely differentiable smooth functions with an application to hypercyclicity. Extracta Mathematicae,  27 (1) (2012), 75-90.
    • Il'dar Kh. Musin, Polina V. Yakovleva. On a space of smooth functions on a convex unbounded set in ${\mathbb R}^n$ admitting holomorphic extension in ${\mathbb C}^n$. Central European Journal of Mathematics, 10:2 (2012), 665-692.